# SDR USAA970160

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680/1720
- Part time: 39,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING 'C-4' CHECK VISUAL INSPECTION FOUND CORROSION 40 INCHES BY 50 INCHES VARIOUS AREAS ON UPPER SURFACE OF AFT CABIN FLOOR SHEAR WEB FROM STA 1680 - STA 1720 BL ZERO SIDEWALL (RT) SKIN DECK PLATE.  REMOVED CORROSION PER SRM 51-10-00.  (X)
